Veteran Members
  • Content count

  • Joined

  • Last visited

Community Reputation

53 Excellent

1 Follower

About Chris1337

Profile Information

  • Gender Male

Recent Profile Visitors

2,663 profile views
  1. As stated befor just relaxed. Many MANY have gone through the same situation before you and came out ok. You are very early on to a long treatment. There will be plenty of time for the healing to begin. I had an insane reaction right out of the gate on Accutane. I kept calm and it cleared itself up.  You have made it farther then most people can dream of right now, stick with the Accutane and let it do its job. 
  2. Retin-A made me suffer

    First before doing anything find another dermatologist. Its not suggested to self treat, especially with prescriptions you bought over the internet. Your dermatologist can help you through and give you better advice then the rest of us. It sounds like you just used to much and aggravated your skin. I would hold off for awhile and let your face normalize before trying anything else. Its hard to tell what effect the medicine is having if you are already so irritated. Also don't trust prescriptions bought on Ebay, they may not be the same as what you have and can have different effects.  Also take it easy on the products. Using to many things at once does not help and makes it hard to know what is working. Be nice to your skin, don't over exfoliate or use masks right now. Also while you are on retin A you don;t want to be using any other exfoliates and stuff aswell, its too irritating
  3. Alcohol and Accutane

    Your probably Ok, just don't do it. Finish your coarse, you'll have plenty of time to drink after. Drinking in any amount is not suggested since your liver is already under strain, its not worth chancing it. As long as your bloodwork has been fine there is probably nothing to worry about. It sounds like drinking isn't even that fun right now because half the time your freaking out anyways.
  4. This is the subforum for skin picking. You can find some good info in there. The accutane should still work. Just do your best to quit picking for the remainder of the coarse. You skin is VERY sensitive and heals much slower. Picking will have a larger impact on you while you are on Accutane. Your scarring caused by skin picking may heal slower aswell. Have you noticed an improvements in areas that you do not pick at?
  5. Doxycline should would relatively quickly and doesn't normally cause a breakout. The Retin A could take several months and may not have began helping yet. Have you had any results at all in the last 1.5 months? If you don't start seeing results soon I would see your dermatologist you may require something stronger. Neither should cause you to breakout more on your body. 
  6. back pain, is it normal?

    Yeah its normal, thats one of the first side effects I got. Unless it get really bad you just have to deal with it. If it gets super bad tell your dermatologist. Mine is up a little bit above my lower back. Hurts if I lay on that spot or put any kind of pressure, even really deep breaths aggravate it. I got used to it after a little while.
  7. 50mg is a lower dose and usually prescribed for long term antimflamatory use. If its working continue to use it. I took it for about 6 months. Lots of my acne was caused by fungus so It did not help, it still continued to help the larger inflamatory spots.  Cleaning up your diet is very vague and can mean a lot of different things. There is a subforum for acne dieting on this forum. For me a clean lower carb, higher fat diet helped a lot with my acne. Many people have issues with carbs, processed foods, soy, diary and wheat. Even with the positive effects diet had I still had a ton of active spots so am now on accutane which is currently helping.
  8. The good news is doxyclcline works on multiple fronts. It kills the bacteria and is anti inflammatory. If the bacteria becomes resistant then it should still help for being anti inflammatory. Doxycycline coarses are usually continued as long as the drug is still keeping your acne away. No exact time frame on how long it will take for bacteria to become resistant. In most cases it is not a permanant fix. Generally used to keep teens cleared until puberty is finished and their skin clears naturally. There is a good chance you will break out once you stop. The best thing is to get a headstart in controlling your acne before you stop. Benzoil peroxide, or Retin A are good options. Cleaning up your diet helps too.
  9. Month 3 starting week 2 of accutane

    Just stick with it! Its not uncommon for people to not clear up until the final month or even after treatment is complete. I'm 1 week into month 4. I saw immediate results with about 80% clearance in the first month. The other 20% is still hanging around and i'm still getting many active spots. I'm on 100mgs a day.
  10. I'm Myorisan 100 mgs a day. No complaints here! Best of luck, your diet and routine look really good, Accutane will be great for you.
  11. Most the early side effects people get I believe are psychological due to people reading so many bad reviews, however if your body is giving you clear signs make sure to discuss them with your dermatologist. Accutane is known for causing gastrointestinal distress. Make sure you are taking with a meal to help it digest more evently. Monitor yourself closely and if these don't get better or get worse contact your dermatologist immediatly. I started at 80mg a day and was feeling the side effects 3 days in. It works quick, my body addapted after a few days and I have felt okay since.
  12. I'm on 100mgs so I have no experience with 20mg doses but I have a few answers. I have experience no IB so far. I have seb derm and extreme facial flushing before taking accutane. My face has become much redder, the breakouts from seb derm have subsided quite a bit. Thats sorta a halfway dose, not micro but not standard. I have no idea if the results will last but I would imagine it being much less since you are not hitting your cumulative dose from permanent remission. Best of luck, take care of yourself, moisterize and take it day by day!
  13. No, if you want to try accutane you need to get another prescription from your dermatologist. They need to monitor you very close and you will need them to continue filling your prescription. Assuming they only gave you one month of doses that will not be enough to do anything, you will need to be commited to taking the whole coarse for its effects,
  14. Accutane Hurting My Erections?

    Glad it is getting a bit better for you. 25yr male on 100mgs and everything seem to be working just as well before I started!
  15. 2Nd Time On Accutane

    Should be just as effective. You have the benifit of going through it before and know what to expect. You will be clear in no time, I hope sticks!
  16. Length Of Roaccutane Treatment?

    It seems about the average is 5 or 6 months. They usually treat for 2 months after your skin clears. 6-8 months is not uncommon. Many have done a bit longer. All depends on what dose you are taking and how you are responding.
  17. Starting Accutane 100Mg

    Starting month 3. Bloodwork is fine, just been upped to 100mg! Wish me luck. So far still very red, skin is clearing super well though.
  18. Creatine And Accutane

    I don't see how it would affect things atall. I take 10gs of creatine a day and am on accutane. I have had no problems so far.